*AdvaCare Paracetamol + Aspirin Capsules are GMP certified.

**AdvaCare Paracetamol + Aspirin Capsules are manufactured in our facilities located in China, India and USA.

(choose the specifications you require below)

Dosage:

300mg + 300mg

*or according to distributor/market composition

Packaging:

10 capsules/blister, 1 blister/box;10 capsules/blister, 10 blisters/box;10 capsules/blister, 25 blisters/box

*or according to distributor/market requirements

Therapy:

Analgesic, Anti-pyretic, Non-Steroidal Anti-Inflammatory Drug (NSAID)

Active Ingredients:

Paracetamol + Aspirin

Request Quotation:

*Once Inquiry List is completed, fill fields below and SEND INQUIRY


Product Information

General Information:
AdvaCare is a GMP manufacturer of Paracetamol + Aspirin capsules.

Paracetamol (Acetaminophen) is a non-steroidal anti-inflammatory drug (NSAID) in a class of medications called analgesics and antipyretics. It is used to relieve mild to moderate pain from headaches, muscle aches, menstrual periods, colds and sore throats, toothaches, backaches, and reactions to vaccinations, and to reduce fever.

Aspirin, (acetylsalicylic acid), is a salicylate drug, often used as an analgesic to relieve minor aches and pains, as an antipyretic to reduce fever, and as an anti-inflammatory medication. It is one of the first-line drugs used in the treatment of migraines.

Side Effects:
As with all pharmaceuticals, some unwanted effects can occur from the use of paracetamol + aspirin capsules. Always consult a doctor or health care professional for medical advice before use. Common side effects include, but may not be limited to heartburn, drowsiness, and mild headache.

Seek medical attention if any of the following develop: ringing in your ears, confusion, hallucinations, rapid breathing, seizure (convulsions); severe nausea, vomiting, or stomach pain; bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds; fever lasting longer than 3 days; or swelling, or pain lasting longer than 10 days

For a comprehensive list of all possible effects, consult your doctor.

If any symptom persists or gets worse, or you notice any other symptom, then please call your doctor immediately.

  • For more information about our Paracetamol + Aspirin Capsules
    email us at: [email protected]

Additional Information

Always consult your doctor or pharmacist before taking paracetamol + aspirin capsules.

If your condition does not improve or becomes worse, then call your doctor.

Driving or operating machinery is okay.

Do NOT use paracetamol + aspirin capsules if:

  • You are allergic to any of the ingredients;
  • You have a recent history of stomach or intestinal bleeding;
  • You have a bleeding disorder such as hemophilia; or
  • You have a liver disease.

If you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID (non-steroidal anti-inflammatory drug) such as Advil, Motrin, Aleve, Orudis, Indocin, Lodine, Voltaren, Toradol, Mobic, Relafen, Feldene, and others.
Use of paracetamol + aspirin capsules during pregnancy or breast feeding is not recommended. Taking aspirin during late pregnancy may cause bleeding in the mother or the baby during delivery. Aspirin can pass into breast milk and may harm a nursing baby. You should not breast-feed while using this medicine.
Consult your doctor or health care professional before taking paracetamol + aspirin capsules.
Refer to your doctor or pharmacist for guidelines on dosage. Do not exceed what they advise. Usual dose for adults is: depending on severity of the condition: 325 to 650mg every 4 to 6 hours. Usual dose for children is:1 month to 12 years: 10 to 15mg/kg/dose every 4 to 6 hours as needed .Maximum: 5 doses in 24 hours 12 years: 325 to 650mg every 4 to 6 hours or 1000mg every 6 to 8 hours.
Antidepressant such as citalopram, escitalopram, fluoxetine (Prozac), fluvoxamine, paroxetine, sertraline (Zoloft), trazodone, or vilazodone. Taking any of these medicines with a NSAID may affect you to bruise or bleed easily .There might be other drugs that can interact with paracetamol + aspirin capsules. Consult with your doctor about any medications you are taking before your treatment with paracetamol + aspirin capsules.

Request
Product Price